# SDR ASAA2016041616405

- Difficulty date: April 16, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 23,682 hours, 7,085 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON AFTER START ZONE TEMP LIGHT ON RECALL, LIGHT OUT WITH MASTER CAUTION RESET. ACFT GROUNDED.   ACCOMPLISHED BITE OF THE PACK/ZONE TEMP CONTROLLERS, REF FIM 21-62, TASK 801.  FOUND NUISANCE FAULT ON THE NR 2 PACK/ZONE TEMP CONTROLLER FOR THE FLIGHT DECK TRIM VALVE FAULT CLEARED, RAN APU & PACKS, TEMP CONTROL OPS NORMAL.  OK FOR CONTINUED SERVICE, CLEARS MEL 21-21F.
